# SDR IPXA2021110975788

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 20,797 hours, 12,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: A53612204200
- Part serial: NA
- Condition: Cracked
- Location: Fr 11y953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAT FRAME 11 APPROX Y953 FOUND Z ANGLE CRACKED AT LAV MOUNTING PLATEREPAIR PER EO A300-5310-82088-A
